Title: Calculation of piecewise linear-approximation to a discrete function
Authors: Vandewalle, Joos # ×
Issue Date: 1975
Publisher: Ieee computer soc
Series Title: IEEE Transactions on computers vol:24 issue:8 pages:843-846
ISSN: 0018-9340
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science